Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On fake lens spaces with fundamental group of order a power of $2$

Tibor Macko and Christian Wegner

Algebraic & Geometric Topology 9 (2009) 1837–1883
Abstract

We present a classification of fake lens spaces of dimension 5 which have as fundamental group the cyclic group of order N = 2K, which extends the results of Wall and others in the case N = 2.

Keywords
lens space, structure set, $\rho$–invariant, normal invariants, surgery
Mathematical Subject Classification 2000
Primary: 57R65, 57S25
References
Publication
Received: 25 August 2008
Revised: 9 July 2009
Accepted: 30 August 2009
Published: 3 October 2009
Authors
Tibor Macko
Mathematisches Institut
Universität Münster
Einsteinstraße 62
Münster D-48149
Germany
Matematický Ústav SAV
Štefánikova 49
Bratislava SK-81473
Slovakia
http://www.math.uni-muenster.de/u/macko
Christian Wegner
Mathematisches Institut
Universität Münster
Einsteinstraße 62
Münster D-48149
Germany